Feel Dizzy After Taking Medication In People With Mild Strokes?

Illustration of Feel Dizzy After Taking Medication In People With Mild Strokes?
Illustration: Feel Dizzy After Taking Medication In People With Mild Strokes? health.harvard.edu

Hello, my mother some time ago was diagnosed with mild stroke symptoms, because to the hospital far enough to meet the treatment my mother was taken to the clinic and given some prescription medication for her stroke treatment, but after taking the medication “prescribed” my mother felt dizzy, what causes it? Is the medicine not suitable? And what should be done?

1 Answer:

Hello, thank you for the question to HealthReplies.com

The symptoms of dizziness experienced by your mother can indeed be caused by the side effects of the drugs she is taking, but it can still be caused by other things, for example:

the effects of the strawberry itself
dehydration
hypoglycemia or low blood sugar
anemia
disorders of the ear
disorders of the heart and blood vessels
the air is too hot
migraine
etc

First of all, of course, it must be ascertained in advance, is it true that the dizziness experienced by your mother is caused by side effects of the drug or because of other things. To find out if the drugs you are taking have the potential to cause dizziness, you must clearly know the name of the medicines taken by your mother. You can try to give your mother enough to drink every day (at least 2-3 liters a day), provide adequate food regularly, and make sure your mother gets enough rest every day (sleep 7-9 hours a day).


If dizziness persists, you should immediately take your mother to a neurologist for further evaluation and management. If the dizziness experienced is so severe that it causes your mother to experience a decrease in consciousness, nausea and vomiting during a dizzy attack, or to cause your mother to fall, immediately take it to the hospital.


You also need to know that people who have a mild stroke (TIA / transient ischemic attack) have a high risk of having a recurring stroke (not just a mild stroke) in the next year, therefore, you should bring your mother to a neurologist for treatment further search for risk factors that cause mild strokes, and control these risk factors so that no recurrence of a stroke occurs.

So much information from me, hopefully enough answer

: by

Related Question

There Is Something Different In The Corner Of The White Eye Near The Nose, Is That Normal?

There Is Something Different In The Corner Of The White Eye Near The Nose, Is That Normal?

(1 year ago)

Hello. My child is 4 months old. There are different from the white color of the eye under the cornea near the nose. For the location of the two eyeballs are still balanced, the ch... Read more

Feeling Electrocuted In The Bones Of The Hand After The Swollen Tendon Injection?

Feeling Electrocuted In The Bones Of The Hand After The Swollen Tendon Injection?

(11 months ago)

Hello, nI am Yunita, 26 years old, in 2015 I underwent a lamenactomy surgery because I had a pinched nerve in the tailbone of the back which made me almost unable to walk at that t... Read more

Treatment Of Abrasions On The Hands Due To Rope Mine?

Treatment Of Abrasions On The Hands Due To Rope Mine?

(12 months ago)

Excuse me, at school I joined the tug of war, then the rope rubbed against my hand so my hand was like a blister. The wound is quite a lot but I’m confused about what to trea... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *